# SDR DALA2019010400034

- Difficulty date: January 4, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 75,076 hours, 56,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND AFT SIX SEAT ROWS WITH EMERGENCY LIGHTS INOP. REMOVED BATTERY PACK NO HELP CHECKED SEAT WIRING NO PROBLEMS FOUND . REPLACED BATTERY PACK BASE FUSES PER AMM 33-53 LIGHTS CHECK NORMAL REINSTALLED ORIGINAL BATTERY PACK . CHECKS NORMAL. (LP4701075)
